Rescriptor Overdose

It is not known exactly what to expect with a Rescriptor overdose. The effects will vary, depending on how much Rescriptor was taken and whether it was taken with alcohol, food, or other drugs. Treatment for a Rescriptor overdose may include "pumping the stomach," giving certain medicines, and treating any symptoms that occur as a result of the overdose.

Rescriptor Overdose: An Introduction

Rescriptor® (delavirdine mesylate) is a prescription medicine used to treat AIDS and HIV. It belongs to a class of medications known as non-nucleoside reverse transcriptase inhibitors (NNRTIs). The effects of a Rescriptor overdose will vary, depending on a number of factors, including the Rescriptor dosage and whether it is taken with other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Rescriptor, seek immediate medical attention.
 

Symptoms of a Rescriptor Overdose

Very little is known about the possible effects and symptoms of a Rescriptor overdose. It is reasonable to expect that the usual Rescriptor side effects would occur -- perhaps more severely.
 

Treatment for a Rescriptor Overdose

It is not known how to best treat a Rescriptor overdose. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Rescriptor.
 

Rescriptor Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.